Please use this identifier to cite or link to this item:
Title: Problems and solutions: another mean value theorem solution
Authors: Bradie, Brian
Chen, Hongwei
Ali, A.
Amdeberhan, T.
Andersen, K. F.
Botsko, M. W.
Bracken, P.
Breeding, K.
Bursac, K.
Davis, C.
McClanahan, T.
Muller, R.
Burdick, B. S.
Dalyay, P. P.
Dickerson, J.
Harris, D.
Young, A.
Dodson, J.
Ionascu, E. J.
Karaivanov, B.
Vassilev, T. S.
Kouba, O.
Lindstrom, P. W.
Lossers, O. P.
Macias, G.
Smith, R.
Mikayelyan, V.
Omarjee, M.
Tauraso, R.
Perfetti, P.
Plaza, A. 
Rutherford-Rand, V.
Stenger, A.
Stong, R.
Wiandt, T.
Phu Cuong Le Van
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2017
Publisher: 0002-9890
Journal: The American mathematical monthly 
ISSN: 0002-9890
Source: American Mathematical Monthly [ISSN 0002-9890], v. 124 (8), p. 755-756
Appears in Collections:Comentario
Show full item record

Page view(s)

checked on Nov 25, 2023

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.